# SDR USAA2010121293011

- Difficulty date: November 15, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230945200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT FR34 BETWEEN S41R TO S42R.  REPLACED SHEAR TIE AT FR34 BETWEEN S41R TO S42R IAW A320 SRM 51-72-11.
